		TAAT	Day 1 (O	ct 17, Thurs, Room 8)			TAAT	Day 2 (Oct	18, Fri, Room 8)			TAAT	Day 3 (Od	et 19, Sat, Room 8)	
	Session	Moderators	Speakers	Talk topics		Session	Moderators	Speakers	Talk topics		Session	Moderators	Speakers	Talk topics	
9:00 9:10	TBD	TBD			9:00 9:10	Japan-China- Korea Joint Session: Cutting Edge of Aesthetic Medicine	Giovanni Salti/ Tatsuro Kamakura	Bin Zhang	The current status and forecast of medical aesthetics and plastic surgery industry in China	9:00 9:10		Giovanni Botti/ Ryuichi Utsugi	Tim Papadopoulos	Anatomic considerations and surgical planning in lip lift bullhorn surgery	
9:20 9:30								Hideaki Sato	Limitations and possibilities of non-surgical aesthetic medicine in Japan	9:20 9:30	9:30 9:40 9:50 0:00 0:10 10:20		Woffles Wu	The role of epicanthoplasty to beautify the Asian face	
9:40 9:50			Free papers		9:40 9:50 10:00 10:10			Hongki Lee	Facial overfilled syndrome - Where it has come from and where we should go?				Chia Chi Kao	Management of dark circles and under eye hollow	
10:00 10:10								Zhan Wang	Aesthetics energy-based device and injections in current private clinics of China	10:00 10:10			Hyungjoon Seo	Characteristics of short nose and diverse correction methods	
10:20 10:30				Scarless mid-face lift: A less invasive approach for				Akiko Imaizumi	Trends in Japanese aesthetic medicine from the perspective of dermatologist	10:20 10:30			Taejoo Ahn	Minimal-incisional ptosis correction and endoforehead lift: overcome shortcomings	
10:40			Lee Pu cial rejuvenation		10:30 10:40				Discussion		Face 2	Woffles Wu/ Susumu Takayanagi	01: 01:14		
10:50	Facelift	Andoria Ooi/ Susumu Takayanagi	Tim	9			,	Coffee brea	eak (10 min)				Chia Chi Kao	Brow fashioning NOT brow lifting	
11:00			Papadopoulos	apadopoulos techniques in deep plane facelifts				Nariaki Miyata	What is difference in mechanism and clinical results among various kinds of energy-based devices for				Giovanni Botti	Blepharoplasty complications and their	
11:10			Woffles Wu	ong Lerm Strategies with the Wottles Threadlift 11	11:10		Chia Chi Kao/ Akiko Imaizumi		tightening?	11:10				treatments	
11:20 11:30			Chia Chi Kao	Ponytail lift: A scarless total deep plane facelift for	11:20 11:30	Laser and energy		Patrick Huang	Evaluating the effects of needling radiofrequency with and without exosomes: a 5-M split-face study	11:20 11:30	11:30 11:40 BTX and HA	Gioaanni Salti/ Shinichi Soyano	Nobutaka Furuyama	Comprehensive approach of non-surgical total facial treatment — Bonsai aesthetics	
11:40 11:50				Asians	11:40 11:50	devices		Peter Peng	Anatomy based tightening and lifting by combining different devices	11:50			Woffles Wu	Microtoxins and microfillers for face and neck rejuvenation	
12:00 12:10			Giovanni Botti	Facelift in 2024: doubts and certainties	12:00 12:10			Kono Taro	Laser treatment strategies for pigmented lesions	12:00 12:10			Nariaki Miyata	TBD	
12:20	Coffee break (10 min)						Coffee b		ak (10 min)	12:20			Coffee break (10 min)		
12:30 12:40					12:30 12:40					12:30					
12:50						12:50									
13:00		Luncheon seminar (Metras)					12:50 13:00 Luncheon seminar (Lipolifting/ J-Hewitt) Dr. Giovanni Salti 13:10					13:00 Luncheon seminar			
13:10															
13:20					13:20		1			13:20					
13:30 13:40	JSAS session	Taejoo Ahn/ Hideaki Sato	Ayaka Nishikawa	Trends in skin rejuvenation and injectable therapies for Asians	13:30 13:40		Tim Papadopoulos / Toshihiko Satake	Sherry Roberts	Implementing a successful virtual consultation program to expand your profits & surgery schedule	13:30 13:40	13:40 13:50 Facial 14:00 rejuvenation 14:10 (Non-		Giovanni Salti	Threads for the neck: principles and limitations	
13:50 14:00			Yoshio Ikeda	Asian trends of double eyelids surgery	13:50 14:00			Giovanni Botti	Ergonomic breast implants in breast augmentation	13:50 14:00			Patrick Huang	Exosome delivery via fractional CO2 laser stimulates hair regrowth in En Coup de Sabre morphea alopecia	
14:10 14:20			Masanori Ohashi	Restoring youthful body contours: Hi-definition lipoplasty and advanced skin tightening techniques	14:10 breas 14:20	breast		Roger Khouri	Breast Augmentation with Reverse Abdominoplasty and Fat Transfer: The RAFT Procedure	14:10 14:20			Giovanni Salti	Autologous Regenerative therapy: from lipofilling to stem cell regeneration in a simple office setting	
14:30	Coffee break (10 min			break (10 min)	14:30			Peter Rubin	Dermal suspension mastopexy in massive	14:30		Florencio	Patrick Huang	A split-face study: HIFU vs. HIFU +lyophilized	
14:40 14:50			Andria Ooi	Algorithm for Asian Upper eyelid Rejuvenation	14:40 14:50		Marco Klinger/ Ken Arashiro		weight loss patient  Preserving hip projection with lower body lift	14:40 14:50	14:50 15:00 15:10 Facial 15:20 rejuvenation 15:30 (Non-	Lucero/ Nariaki Miyata	, and the second	platelet concentrates injection Is aging a disease? Perspectives from a plastic	
15:00 15:10	APRAS symposiu m	Florencio	Hyungjoon Seo	' ' '	15:00 15:10			Tim	surgery: A novel adipofascial flap  Advances in abdominoplasty: Minimising risks	15:00 15:10			, ,	surgeons view.  Nanofat microneedling as a routine anti-aging	
15:20			Ken Arashiro	5 5	15:20				and optimising results	15:20				treatment in facial rejuvenation surgery	
15:30 15:40			Taejoo Ahn	results Four direction ocular enlargement	10.00	Body contouring		Peter Rubin	Abdominal contouring in massive weight loss patient				Giovanni Salti	Polylactic acid for reshaping of the buttocks: indications and long term results	
16:00					15:50 16:00			Chris Patronella	sub-scarpa's fat sculpting and anatomy-defining	15:50 16:00			Peter Peng	Perioral rejuvenation-My best minimal invasive combination therapy	
16:10	(Keynotes and	Lucero/ Hirokazu	Woffles Wu	The Composite rhinoplasty and Beyond	16:10					16:10					
16:20	APRAS	Uda			16:20 16:30					16:20					
16:30	award									16:30		[			
16:40	session)						Weigang Cao/	Free papers		16:40	Non-surgery	Peter Peng/ Taro Kono			
16:50 17:00			Free papers		16:50 17:00 17:10 17:20 17:30	TBD				16:50 17:00				Free papers	
17:10										17:10			r roc papero		
17:20										17:20					
17:30										17:30		Al.			
17:40										17:40 17:50		1			
17:50 18:00	18:00									17:50 18:00					
10.00					18:00					. 5.50					